# SDR SIMA2019111108003

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 35,859 hours, 31,418 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Nr 1
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MEL 21-30  AUTH 110241D-C ON TAXI OUT, BOTH PACKS RUNNING, CABIN AND COCKPIT FILLED WITH STRONG SMELL OF SMOKE. TURNED OFF PACK #1 AND SMELL WENT AWAY.REF LOG PAGE 4599679 ITEM 2.  PACK 1 ACM REQ REPLACEMENT AND PERFORM ETN-EM-21-062.-C/A-RAR LH ACM IAW EO-EM-2100-048R2.  NO FURTHER DEFECTS NOTED AND OPC GOOD.MEL ITEM RESTORED
